← Return to Young Male - Adverse Reaction related skin thinning

Discussion
samdhall91t (@samdhall91t)

Young Male - Adverse Reaction related skin thinning

Skin Health | Last Active: Feb 12, 2020 | Replies (3)

Comment receiving replies
@ethanmcconkey

Hi @samdhall91t and welcome to Connect. That must be so frightening and confusing to find no solutions to these symptoms.

I'm tagging @huitzilin76 in hopes they come back and offer you support as they have also experienced skin thinning.

Back to you @samdhall91t how have you treated these symptoms so far? Have you been able to ask your doctor about this?

Jump to this post


Replies to "Hi @samdhall91t and welcome to Connect. That must be so frightening and confusing to find no..."

I have seen my primary doctor who wanted to prescribe viagra for the ED, and a dermatologist who said it was skin thinning due to age and I don't think he actually stopped to look at my information to see my age. I saw a naturopathic doctor and have been working with her. She's been the most helpful. My ED is improving. Skin is still the same but I have more consistent energy, better sleep and feel calmer in my mind and body. So I think the regimen she has me on is really helping. I have had testosterone tests and my free, total, DHT and SHBG are all above the normal range. So there isnt any clear indication as to what went wrong. My naturpath has some theories and is having me do a few genetic tests